MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT
Catalog Number 2016MSK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient was prepped for a disposable biopsy procedure using through the mission device.Prior to the procedure, it was reported that the plastic top of the device had allegedly come off.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: two electronic photos were provided and reviewed.The first photo shows the product labelling information which does match and verifies with tw.The second photo shows the one trocar stylet hub was noted to be detached from its needle and wrapped with tape kept outside the package.No other visual anomalies are observed.Based on the provided photo, the reported detachment can be confirmed.Received one trocar stylet for evaluation.The device appeared to be clean and was received with protective tubing.Upon visualization the trocar stylet appeared to be detached from the trocar stylet hub and the stylet was returned.The proximal end of the needle was inspected, and the sandblasting was noted to be non-homogeneous.Due to the complaint reporting, "detachment of device" no functional testing was performed.Therefore, based on the photo review and evaluation results, the investigation is confirmed for the reported detachment of device or device components as the detachment of stylet hub from the needle.A definitive root cause for the detachment of the device was traced to manufacturing related issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient prepped for a disposable biopsy procedure using through the mission device.Prior to the procedure, it was reported that the plastic top of the device had allegedly come off.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: two electronic photos were provided and reviewed.The first photo shows the product labelling information which does match and verifies with tw.The second photo shows the one trocar stylet hub was noted to be detached from its needle and wrapped with tape kept outside the package.No other visual anomalies are observed.Based on the provided photo, the reported detachment can be confirmed.Received one trocar stylet for evaluation.The device appeared to be clean and was received with protective tubing.Upon visualization the trocar stylet appeared to be detached from the trocar stylet hub and the stylet was returned.The proximal end of the needle was inspected, and the sandblasting was noted to be non-homogeneous.Due to the complaint reporting, "detachment of device" no functional testing was performed.Therefore, based on the photo review and evaluation results, the investigation is confirmed for the reported detachment of device or device components as the detachment of stylet hub from the needle.A definitive root cause for the detachment of the device was traced to manufacturing related issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B2, b5, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient prepped for a biopsy procedure using through the mission device.Prior to the procedure, it was reported that the plastic top of the device had allegedly come off.There was no patient contact.

Brand Name
MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23955543
Report Number2020394-2025-02321
Device Sequence Number14855382
Product Code KNW
UDI-Device Identifier00801741097096
UDI-Public(01)00801741097096(11)251017(17)280828(10)0001638427
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2016MSK
Device Lot Number0001638427
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/06/2026
02/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/17/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown